# SDR AALA202406258391

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 16,991 hours, 4,686 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Overwing Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT OVERWING DOOR PRESSURE LOW. SERVICED RIGHT OVERWING DOOR CYLINDER.
